# SDR ABXA9701984

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695896
- Condition: Cracked
- Location: Ws 422
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT LINE MAINTENANCE A 13 CRACK WAS FOUND UNDER AN EXISTING REPAIR DOUBLER AT STA XFS 422 IN THE RT WING LEADING EDGE LOWER SKIN.  REPAIRED RT WING LOWER LEADING EDGE SKIN IAW ABX REA D857-22097-MR.
